The Lupus Forum banner
Status
Not open for further replies.
1 - 1 of 1 Posts

· Registered
Joined
·
18 Posts
Hello Clare, Vicky & everyone,

Clare I think your reply is a very balanced explanation of MCTD (or as my Rhuematoligist calls it UCTD). The whole issue of MCTD is not helped by some leading Rhuematoligists (in the UK at least) not recognising it as a specific disease. Because I was deemed to be quite well with mild symptoms & lucky not to have a real disease like Scleroderma, I felt they were missing something as I was feeling so retched. This does not help as you feel you are exaggerating. I see a different rheumatologist now who still doesn't use MCTD as a title for what is wrong with me but who has prescribed Plaquenil, & now seems much more sympathetic. Although as i am covered at the moment with insurance I have always seen the top specialist. Sometimes I wonder if I would be better on the NHS as the senior rheumatologist would be mainly helping those who are very sick organ failure etc. in the NHS. My constant migraines & fatigue must seem trivial compared to what they see on a daily basis. However, I do accept that the consultant I see does view UCTD as an illness & am happy with this diagnosis now, just think it is not easy for those who are newly diagnosed.

Cad, I sympathise with you about your jaw face pain. I suffer from what could be described as migraine but is sometimes in my face but mainly in one ear. I cannot think straight & feel sick often can do nothing but go to bed. At one stage was having once to twice a week( during period of stress). It completely knocks out three days. I have also gradually gone deaf (35% in one ear) & am sure it is related. My question is, does anyone know if Plaquenil may help this? My Rhuematologist thinks it is Raynauds cause the headaches - I am on Losartan & Amlodopine for this. I can't take migraine drugs (Tryptins?) as the Amlodipine works in opposite way & I am also prescribed Amlodipine for Raynauds Heart spasm. Haven't started Plaquinil yet as just been diagnosed with oestioporosis & started Strontium Relenade. Want to wait three weeks for my body to get used to Strontium.

Sorry for long post
All the best,
Sue
 
1 - 1 of 1 Posts
Status
Not open for further replies.
Top